# SDR R61A201905200530

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 30,030 hours, 23,396 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642601
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - MAJOR REPAIR - LT HORIZONTAL STABILIZER RIB 12 CRACKED AS MARKED. REMOVED AND REPLACED RIB 12A ON LT HORIZONTAL STABILIZER AND RESTORED SURFACE PROTECTION REF SRM 51-40-08, 51-23-04, 51-23-05, 51-23-06.
